# SDR DALA2019082805058

- Difficulty date: August 27, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50037
- Aircraft time: 404 hours, 183 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hose
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING J/C 2620-01233-01A, FOUND CRACKED TORQUE STRIP ON PYLON END OF THE HOSE & ON THE ENGINE END OF THE HOSE. C/W REPAIR OF TORQUE STRIP ON PYLON END & ENG END OF THE HOSE PER J/C 26-20-01223-01A. A/C OK FOR SERVICE.
